# SDR DL757101244

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 59,629 hours, 27,169 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 33d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS AT 33D AND THE AFT RT LAV INOPERATIVE.  MX REPLACED THE LIGHT ASSY AT 33D AND REPAIRED THE WIRING  AT THE AFT RT LAV.   OPS CHECK WAS GOOD.
